Alert archive / Pennsylvania / River Flood Warnings in 2010

River Flood Warning 7, NWS Cleveland, OH

March 12, 2010Crawford County, Pennsylvania

NWS Cleveland, OH issued this river flood warning at Mar 12, 2010, 3:46 PM EST for Crawford County, Pennsylvania. It took effect at Mar 14, 2010, 11:13 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 12, 2010, 3:46 PM EST (20:46 UTC)
In effect from
Mar 14, 2010, 11:13 AM EDT
Expired
Mar 14, 2010, 10:07 AM EDT
In force
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Crawford County, PA

The radar

The Pittsburgh radar (KPBZ), 129 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point French Creek at Meadville (MEDP1). The gauge peaked at 13.47 ft at Mar 14, 2010, 4:00 AM EDT.

actionminormoderatemajor101503/1203/1303/1403/15
Action stage
11 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03023100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

020 
WGUS41 KCLE 122046
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
346 PM EST FRI MAR 12 2010

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...

  FRENCH CREEK AT MEADVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

PAC039-130446-
/O.NEW.KCLE.FL.W.0007.100313T1600Z-000000T0000Z/
/MEDP1.1.ER.100313T1600Z.100314T0600Z.000000T0000Z.NO/
346 PM EST FRI MAR 12 2010

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE FRENCH CREEK AT MEADVILLE
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE.
* AT 3 PM FRIDAY THE STAGE WAS 10.6 FEET AND RISING.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE SATURDAY
  AFTERNOON AND CONTINUE RISING TO NEAR 15.4 FEET EARLY SUNDAY MORNING.
  ADDITIONAL RISES ARE POSSIBLE.
* AT 15.0 FEET...FLOODWATERS REACH COLUMBIA AVENUE, RACE STREET, AND 
  ROGERS FERRY ROAD.  RESIDENTS OF ASBURY EAST AND WEST MOBILE HOME 
  PARKS ARE IMPACTED.  BICENTENNIAL PARK NEAR MEAD STREET IS FLOODED.
  WATER MAY IMPACT TRAFFIC AT THE US 322 BYPASS NEAR PARK AVENUE.

$$
7 follow-up statements
406 
WGUS81 KCLE 130239
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
939 PM EST FRI MAR 12 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  FRENCH CREEK AT MEADVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

PAC039-131039-
/O.EXT.KCLE.FL.W.0007.100314T0500Z-000000T0000Z/
/MEDP1.1.ER.100314T0500Z.100314T1200Z.000000T0000Z.NO/
939 PM EST FRI MAR 12 2010

THE FLOOD WARNING CONTINUES FOR
  THE FRENCH CREEK AT MEADVILLE
* FROM LATE SATURDAY NIGHT UNTIL FURTHER NOTICE.
* AT 9 PM FRIDAY THE STAGE WAS 11.5 FEET AND RISING.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY 
  SUNDAY MORNING TO NEAR 14.7 FEET. ADDITIONAL RISES ARE POSSIBLE.
* AT 15.0 FEET...FLOODWATERS REACH COLUMBIA AVENUE, RACE STREET, AND 
  ROGERS FERRY ROAD.  RESIDENTS OF ASBURY EAST AND WEST MOBILE HOME 
  PARKS ARE IMPACTED.  BICENTENNIAL PARK NEAR MEAD STREET IS FLOODED.
  WATER MAY IMPACT TRAFFIC AT THE US 322 BYPASS NEAR PARK AVENUE.
* AT 14.0 FEET...FLOODING BEGINS ALONG CUSSEWAGO CREEK NEAR RACE 
  STREET.  FLOODWATER BEGINS TO AFFECT RESIDENTS IN WEST ASBURY MANOR
  MOBLIE HOME PARK AND ELLSWORTH PARK NEAR CUSSEWAGO CREEK.

$$
496 
WGUS81 KCLE 130956
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
456 AM EST SAT MAR 13 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
   PENNSYLVANIA...

  FRENCH CREEK AT MEADVILLE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  GRAND RIVER AT PAINESVILLE 
  KILLBUCK CREEK NEAR KILLBUCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC085-131756-
/O.CON.KCLE.FL.W.0006.000000T0000Z-000000T0000Z/
/PNVO1.1.SM.100311T2015Z.100313T0100Z.000000T0000Z.NO/
456 AM EST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER AT PAINESVILLE
* UNTIL FURTHER NOTICE.
* AT 3 AM SATURDAY THE STAGE WAS 10.1 FEET AND FALLING.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.2 FEET BY 
  SUNDAY AFTERNOON.  ADDITIONAL RISES MAY BE POSSIBLE.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.2 FEET BY 
  SUNDAY AFTERNOON.  ADDITIONAL RISES MAY BE POSSIBLE.
* AT 8.0 FEET...WATER REACHES VROOMAN ROAD.  LOWLAND FLOODING OCCURS 
  IN THE METROPARKS ALONG THE RIVER.

$$

OHC075-169-131756-
/O.EXT.KCLE.FL.W.0005.000000T0000Z-100314T1453Z/
/KILO1.1.ER.000000T0000Z.100313T0900Z.100314T0853Z.NO/
456 AM EST SAT MAR 13 2010

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK
* UNTIL SUNDAY MORNING.
* AT 4 AM SATURDAY THE STAGE WAS 15.6 FEET AND NEARLY STEADY.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL BEGIN A SLOW FALL TODAY AND IS 
  EXPECTED TO DROP BELOW FLOOD STAGE EARLY SUNDAY MORNING.
* AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER 
  STREET IN THE VILLAGE OF KILLBUCK.

$$

PAC039-131756-
/O.EXT.KCLE.FL.W.0007.100314T0447Z-000000T0000Z/
/MEDP1.1.ER.100314T0447Z.100314T1800Z.000000T0000Z.NO/
456 AM EST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE FRENCH CREEK AT MEADVILLE
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 4 AM SATURDAY THE STAGE WAS 12.1 FEET AND RISING.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT 
  AND CONTINUE TO RISE TO NEAR 16 FEET BY SUNDAY EVENING.
* AT 16.0 FEET...SIGNIFICANT FLOODING IN WESTERN MEADVILLE OCCURS.  
  LINCOLN AND COLUMBIA AVENUES BETWEEN ROGERS FERRY AND RACE STREETS 
  ARE INUNDATED.  MEAD AVE AND BICENTENNIAL PARK ARE FLOODED.  FRENCH
  CREEK PARKWAY (US 6/19) AND US322 ARE SEVERELY IMPACTED ON THE 
  SOUTH SIDE OF TOWN.
* AT 15.0 FEET...FLOODWATERS REACH COLUMBIA AVENUE, RACE STREET, AND 
  ROGERS FERRY ROAD.  RESIDENTS OF ASBURY EAST AND WEST MOBILE HOME 
  PARKS ARE IMPACTED.  BICENTENNIAL PARK NEAR MEAD STREET IS FLOODED.
  WATER MAY IMPACT TRAFFIC AT THE US 322 BYPASS NEAR PARK AVENUE.
* AT 14.0 FEET...FLOODING BEGINS ALONG CUSSEWAGO CREEK NEAR RACE 
  STREET.  FLOODWATER BEGINS TO AFFECT RESIDENTS IN WEST ASBURY MANOR
  MOBLIE HOME PARK AND ELLSWORTH PARK NEAR CUSSEWAGO CREEK.


$$
359 
WGUS81 KCLE 131535
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1035 AM EST SAT MAR 13 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...
PENNSYLVANIA...

  KILLBUCK CREEK NEAR KILLBUCK
  FRENCH CREEK AT MEADVILLE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  GRAND RIVER AT PAINESVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC085-132335-
/O.CON.KCLE.FL.W.0006.000000T0000Z-000000T0000Z/
/PNVO1.1.SM.100311T2015Z.100314T1200Z.000000T0000Z.NO/
1035 AM EST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER AT PAINESVILLE
* UNTIL FURTHER NOTICE.
* AT 9 AM SATURDAY THE STAGE WAS 9.4 FEET AND FALLING.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL CONTINUE FALL THEN RISE AGAIN AND CREST NEAR 10.6 FEET 
  SUNDAY MORNING.
* AT 8.0 FEET...WATER REACHES VROOMAN ROAD.  LOWLAND FLOODING OCCURS 
  IN THE METROPARKS ALONG THE RIVER.

$$

OHC075-169-132335-
/O.EXT.KCLE.FL.W.0005.000000T0000Z-100314T2000Z/
/KILO1.1.ER.000000T0000Z.100313T1500Z.100314T1400Z.NO/
1035 AM EST SAT MAR 13 2010

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK
* UNTIL SUNDAY AFTERNOON.
* AT 10 AM SATURDAY THE STAGE WAS 15.7 FEET AND STEADY.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL BEGIN A SLOW FALL AND IS 
  EXPECTED TO DROP BELOW FLOOD STAGE SUNDAY MORNING.
* AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER 
  STREET IN THE VILLAGE OF KILLBUCK.

$$

PAC039-132335-
/O.EXT.KCLE.FL.W.0007.100314T1700Z-000000T0000Z/
/MEDP1.1.ER.100314T1700Z.100315T0000Z.000000T0000Z.NO/
1035 AM EST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE FRENCH CREEK AT MEADVILLE
* FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 10 AM SATURDAY THE STAGE WAS 12.6 FEET AND RISING.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE SUNDAY 
  AFTERNOON AND CONTINUE TO RISE TO NEAR 14.6 FEET BY SUNDAY EVENING.
  ADDITIONAL RISES ARE POSSIBLE.
* AT 15.0 FEET...FLOODWATERS REACH COLUMBIA AVENUE, RACE STREET, AND 
  ROGERS FERRY ROAD.  RESIDENTS OF ASBURY EAST AND WEST MOBILE HOME 
  PARKS ARE IMPACTED.  BICENTENNIAL PARK NEAR MEAD STREET IS FLOODED.
  WATER MAY IMPACT TRAFFIC AT THE US 322 BYPASS NEAR PARK AVENUE.
* AT 14.0 FEET...FLOODING BEGINS ALONG CUSSEWAGO CREEK NEAR RACE 
  STREET.  FLOODWATER BEGINS TO AFFECT RESIDENTS IN WEST ASBURY MANOR
  MOBLIE HOME PARK AND ELLSWORTH PARK NEAR CUSSEWAGO CREEK.

$$
067 
WGUS81 KCLE 132311
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
611 PM EST SAT MAR 13 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO AND...
PENNSYLVANIA...

  GRAND RIVER AT PAINESVILLE
  KILLBUCK CREEK NEAR KILLBUCK
  FRENCH CREEK AT MEADVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC085-140711-
/O.CON.KCLE.FL.W.0006.000000T0000Z-000000T0000Z/
/PNVO1.1.SM.100311T2015Z.100314T1200Z.000000T0000Z.NO/
611 PM EST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER AT PAINESVILLE
* UNTIL FURTHER NOTICE.
* AT 5 PM SATURDAY THE STAGE WAS 8.9 FEET AND STEADY.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 10.6 FEET 
  SUNDAY MORNING.
* AT 8.0 FEET...WATER REACHES VROOMAN ROAD.  LOWLAND FLOODING OCCURS 
  IN THE METROPARKS ALONG THE RIVER.

$$

OHC075-169-140711-
/O.CON.KCLE.FL.W.0005.000000T0000Z-100314T2000Z/
/KILO1.1.ER.000000T0000Z.100313T2310Z.100314T1400Z.NO/
611 PM EST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK
* UNTIL SUNDAY AFTERNOON.
* AT 5 PM SATURDAY THE STAGE WAS 15.7 FEET AND STEADY.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL REMAIN NEARLY STEADY AT THE CREST 
  AROUND 15.7 FEET THIS EVENING. 
* AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER 
  STREET IN THE VILLAGE OF KILLBUCK.

$$

PAC039-140711-
/O.CON.KCLE.FL.W.0007.100314T1700Z-000000T0000Z/
/MEDP1.1.ER.100314T1700Z.100315T0000Z.000000T0000Z.NO/
611 PM EST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE FRENCH CREEK AT MEADVILLE
* FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 5 PM SATURDAY THE STAGE WAS 13.1 FEET AND RISING.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO SLOWLY RISE AND GO ABOVE THE 
  FLOOD STAGE SUNDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 14.6 FEET 
  BY SUNDAY EVENING. ADDITIONAL RISES ARE POSSIBLE.
* AT 15.0 FEET...FLOODWATERS REACH COLUMBIA AVENUE, RACE STREET, AND 
  ROGERS FERRY ROAD.  RESIDENTS OF ASBURY EAST AND WEST MOBILE HOME 
  PARKS ARE IMPACTED.  BICENTENNIAL PARK NEAR MEAD STREET IS FLOODED.
  WATER MAY IMPACT TRAFFIC AT THE US 322 BYPASS NEAR PARK AVENUE.
* AT 14.0 FEET...FLOODING BEGINS ALONG CUSSEWAGO CREEK NEAR RACE 
  STREET.  FLOODWATER BEGINS TO AFFECT RESIDENTS IN WEST ASBURY MANOR
  MOBLIE HOME PARK AND ELLSWORTH PARK NEAR CUSSEWAGO CREEK.

$$
906 
WGUS81 KCLE 140319
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1019 PM EST SAT MAR 13 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO AND
PENNSYLVANIA...

  KILLBUCK CREEK NEAR KILLBUCK
  FRENCH CREEK AT MEADVILLE
  GRAND RIVER AT PAINESVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC085-141119-
/O.CON.KCLE.FL.W.0006.000000T0000Z-000000T0000Z/
/PNVO1.1.SM.100311T2015Z.100314T1800Z.000000T0000Z.NO/
1019 PM EST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER AT PAINESVILLE
* UNTIL FURTHER NOTICE.
* AT 9 PM SATURDAY THE STAGE WAS 9.1 FEET AND RISING.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 10.8 FEET 
  SUNDAY AFTERNOON.
* AT 8.0 FEET...WATER REACHES VROOMAN ROAD.  LOWLAND FLOODING OCCURS 
  IN THE METROPARKS ALONG THE RIVER.

$$

OHC075-169-141119-
/O.EXT.KCLE.FL.W.0005.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.100314T0300Z.000000T0000Z.NO/
1019 PM EST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK
* UNTIL FURTHER NOTICE.
* AT 10 PM SATURDAY THE STAGE WAS 15.7 FEET AND STEADY.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL CONTINUE TO BE NEARLY STEADY AROUND
  15.7 FEET THROUGH MONDAY MORNING.
* AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER 
  STREET IN THE VILLAGE OF KILLBUCK.

$$

PAC039-141119-
/O.EXT.KCLE.FL.W.0007.100314T1400Z-000000T0000Z/
/MEDP1.1.ER.100314T1400Z.100315T0600Z.000000T0000Z.NO/
1019 PM EST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE FRENCH CREEK AT MEADVILLE
* FROM SUNDAY MORNING UNTIL FURTHER NOTICE.
* AT 9 PM SATURDAY THE STAGE WAS 13.3 FEET AND RISING.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE SUNDAY MORNING AND 
  CREST NEAR 14.6 FEET EARLY MONDAY MORNING.
* AT 15.0 FEET...FLOODWATERS REACH COLUMBIA AVENUE, RACE STREET, AND 
  ROGERS FERRY ROAD.  RESIDENTS OF ASBURY EAST AND WEST MOBILE HOME 
  PARKS ARE IMPACTED.  BICENTENNIAL PARK NEAR MEAD STREET IS FLOODED.
  WATER MAY IMPACT TRAFFIC AT THE US 322 BYPASS NEAR PARK AVENUE.
* AT 14.0 FEET...FLOODING BEGINS ALONG CUSSEWAGO CREEK NEAR RACE 
  STREET.  FLOODWATER BEGINS TO AFFECT RESIDENTS IN WEST ASBURY MANOR
  MOBLIE HOME PARK AND ELLSWORTH PARK NEAR CUSSEWAGO CREEK.

$$
072 
WGUS81 KCLE 140923
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
523 AM EDT SUN MAR 14 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  FRENCH CREEK AT MEADVILLE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  GRAND RIVER AT PAINESVILLE
  KILLBUCK CREEK NEAR KILLBUCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC085-141723-
/O.CON.KCLE.FL.W.0006.000000T0000Z-000000T0000Z/
/PNVO1.1.SM.100311T2015Z.100314T1800Z.000000T0000Z.NO/
523 AM EDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER AT PAINESVILLE
* UNTIL FURTHER NOTICE.
* AT 4 AM SUNDAY THE STAGE WAS 9.6 FEET AND STEADY.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 10.8 FEET 
  THIS AFTERNOON.
* AT 8.0 FEET...WATER REACHES VROOMAN ROAD.  LOWLAND FLOODING OCCURS 
  IN THE METROPARKS ALONG THE RIVER.

$$

OHC075-169-141723-
/O.CON.KCLE.FL.W.0005.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.100315T1300Z.000000T0000Z.NO/
523 AM EDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK
* UNTIL FURTHER NOTICE.
* AT 5 AM SUNDAY THE STAGE WAS 15.8 FEET AND STEADY.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 15.9 FEET 
  MONDAY MORNING.
* AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER 
  STREET IN THE VILLAGE OF KILLBUCK.

$$

PAC039-141723-
/O.EXT.KCLE.FL.W.0007.100314T1513Z-100315T2048Z/
/MEDP1.1.ER.100314T1513Z.100315T0600Z.100315T1448Z.NO/
523 AM EDT SUN MAR 14 2010

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE FRENCH CREEK AT MEADVILLE
* FROM THIS MORNING TO MONDAY AFTERNOON.
* AT 4 AM SUNDAY THE STAGE WAS 13.5 FEET AND STEADY.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE 
  THIS MORNING AND CREST NEAR 14.6 FEET LATE TONIGHT.
* AT 15.0 FEET...FLOODWATERS REACH COLUMBIA AVENUE, RACE STREET, AND 
  ROGERS FERRY ROAD.  RESIDENTS OF ASBURY EAST AND WEST MOBILE HOME 
  PARKS ARE IMPACTED.  BICENTENNIAL PARK NEAR MEAD STREET IS FLOODED.
  WATER MAY IMPACT TRAFFIC AT THE US 322 BYPASS NEAR PARK AVENUE.
* AT 14.0 FEET...FLOODING BEGINS ALONG CUSSEWAGO CREEK NEAR RACE 
  STREET.  FLOODWATER BEGINS TO AFFECT RESIDENTS IN WEST ASBURY MANOR
  MOBLIE HOME PARK AND ELLSWORTH PARK NEAR CUSSEWAGO CREEK.

$$
336 
WGUS81 KCLE 141407
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1007 AM EDT SUN MAR 14 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  FRENCH CREEK AT MEADVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

PAC039-141437-
/O.CAN.KCLE.FL.W.0007.000000T0000Z-100315T2048Z/
/MEDP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1007 AM EDT SUN MAR 14 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE FRENCH CREEK AT MEADVILLE.
* AT 9 AM SUNDAY THE STAGE WAS 13.3 FEET AND SLOWLY FALLING.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 13.5 FEET. THE
  RIVER WILL REMAIN STEADY OR SLOWLY FALL THROUGH TONIGHT
  THEN CONTINUE TO FALL TO AROUND 12.9 FEET BY MONDAY MORNING.
* AT 14.0 FEET...FLOODING BEGINS ALONG CUSSEWAGO CREEK NEAR RACE 
  STREET.  FLOODWATER BEGINS TO AFFECT RESIDENTS IN WEST ASBURY MANOR
  MOBLIE HOME PARK AND ELLSWORTH PARK NEAR CUSSEWAGO CREEK.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 12, 2:50 PM EST, 56 minutes earlier.

Area forecast discussion, Mar 12, 2:50 PM EST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
250 PM EST FRI MAR 12 2010

.SYNOPSIS...
A BROAD AREA OF LOW PRESSURE OVER IOWA WILL MOVE TO THE MID OHIO
VALLEY BY SATURDAY MORNING. IT WILL LINGER OVER THE AREA BEFORE
MOVING TO THE NEW JERSEY COAST ON SUNDAY. HIGH PRESSURE WILL
BUILD INTO THE AREA FOR THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
NO LARGE CHANGES MADE TO THE NEAR TERM FORECAST. WILL KEEP THE
FLOOD WATCH GOING WITH RAIN SPREADING NORTHEAST ACROSS THE AREA
TONIGHT. QPF AMOUNTS TONIGHT DO NOT APPEAR TO BE TOO HIGH...ONLY
CONCERN WOULD BE IN AREAS WHERE HEAVIER CONVECTION MAY DEVELOP.
WILL KEEP A CHANCE OF THUNDERSTORMS OVER FAR WESTERN AREAS FOR
EARLY TONIGHT. NO THUNDERSTORMS NEARBY AT MID AFTERNOON BUT
CONCERNED FOR SOME DEVELOPMENT PLUS MID LEVELS LAPSE RATES WERE
HIGH. WITH CLOUDINESS INCREASING...SOUTHEAST FLOW AND DEWPOINTS
ALL IN THE MID 40S TO LOWER 50S GUIDANCE LOW TEMPERATURES LOOK TOO
LOW SO RAISED THEM A FEW DEGREES.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
FLOOD WATCH WILL CONTINUE INTO SUNDAY WITH THE HEAVIEST RAIN
OCCURRING SATURDAY AND SATURDAY NIGHT. EXTREME NE OHIO AND NW
PENNSYLVANIA HAVE THE GREATEST THREAT FOR FLOODING BECAUSE OFF THE
ADDITIONAL RUNOFF FROM MELTING SNOW. BY SUNDAY EVENING MOST AREAS
WILL HAVE FROM AROUND HALF INCH TO AN INCH WITH SOMEWHAT HIGHER
AMOUNTS POSSIBLE IN NORTHWEST PENNSYLVANIA. KEPT LIKELY OR
CATEGORICAL POPS GOING FOR SATURDAY AND SATURDAY
NIGHT....GRADUALLY TAPERING OFF TO CHANCE ON SUNDAY. SOME
LINGERING SHOWERS...POSSIBLY MIXED WITH SNOW SUNDAY NIGHT. HIGH
PRESSURE STARTS TO EXTEND ITS INFLUENCE OVER THE AREA ON MONDAY
AND WENT WITH DRY FORECAST.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
LARGE AREA OF HIGH PRESSURE OVER THE MIDWEST BUILDS EASTWARD TOWARDS
THE AREA BEGINNING TUESDAY. BOTH GFS AND ECMWF SHOWING UPPER TROUGH
TRACKING FROM UPPER MIDWEST TO TENNESSEE VALLEY THROUGH
MIDWEEK...BUT DOES NOT LOOK LIKE IT WILL INFLUENCE THE REGION. HIGH
PRESSURE CONTINUES ACROSS THE AREA INTO FRIDAY.

TEMPERATURES LOOK TO BE AROUND OR ABOVE NORMAL FOR HIGHS DURING THE
LONG TERM...BUT OVERNIGHT LOWS WILL BE TRICKY WITH CLEAR SKIES AND
POSSIBLE RADIATING CONDITIONS. FOR NOW STAYED CLOSE OR SLIGHTLY
BELOW GUIDANCE ESPECIALLY IN THE COSMOLOGICALLY COLDER SPOTS.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
LOW PRESSURE WILL CONTINUE PUSHING INTO SOUTHWEST OHIO TONIGHT.
MEANWHILE...ANOTHER LOW PRESSURE WILL DEVELOP LATER TONIGHT ALONG
THE EAST COAST. SCATTERED RAIN SHOWERS ARE EXPECTED ACROSS THE
AREA ESPECIALLY THROUGH TONIGHT AND INTO SATURDAY MORNING.

CIGS WILL CONTINUE TO BE VARIABLE ACROSS SITES THIS AFTERNOON WITH
VFR AT ERI AND CONTINUED MVFR CONDITIONS AT REMAINDER OF
LOCATIONS. THERE MAY BE SOME BREAKS OF VFR CEILINGS...BUT CLOSER
LOOK AT VIS SAT SHOWING SOME DEVELOPING LOWER CU ACROSS INTERIOR
WHICH MAY BRING BKN015-030 CEILINGS THROUGH REMAINDER OF
AFTERNOON. THICKER CLOUDS AND SHOWERS WILL REMAIN MAINLY TO THE
WEST OF FDY AND TOL THROUGH AFTERNOON. SE WINDS WILL CONTINUE TO
INCREASE AT ALL SITES THIS AFTERNOON AT 10-15KT WITH GUSTS AROUND
20KT AT TIMES.

GOING INTO TONIGHT SE FLOW WITH SOME GUSTS CONTINUES. WHILE
GUIDANCE IS BRINGING IN SHOWERS TO SITES MAINLY AFTER 06Z AND
QUICKLY BRINGING DOWN CIGS AND VIS...DELAYED A BIT AT CLE AND ERI
WITH SE DOWNSLOPING EFFECT INHIBITING QUICKLY LOWERING CEILINGS
AND VIS. BY 12Z EXPECTED WIDESPREAD AT BEST LOWER MVFR CONDITIONS
WITH IFR A GOOD POSSIBILITY ALSO. FOR NOW DIDN/T MENTION ANY TS IN
TAFS...BUT THIS WILL BE SOMETHING TO WATCH THROUGH TONIGHT AND
INTO SATURDAY MORNING.

.OUTLOOK...WIDESPREAD NON-VFR CEILINGS/VSBY WITH SHOWERS SATURDAY
AND SUNDAY. IMPROVING CONDITIONS MONDAY...THEN VFR LIKELY FOR
TUESDAY.

&&

.MARINE...
COMPLEX FRONTAL BOUNDARY AND AREA OF LOW PRESSURE TO REMAIN SOUTH OF
THE LAKE AND SHIFT TO THE EAST COAST BY SUNDAY. INVERTED TROUGH
ALONG THE LONG AXIS OF THE LAKE WITH PREDOMINATELY NORTHEAST FLOW
THIS AFTERNOON. THIS NORTHEAST FLOW WILL INCREASE OVERNIGHT AND BY
SATURDAY BE NEARING 35 KNOT GALES. GUIDANCE IS SUGGESTING THE
POSSIBILITY OF GALES BUT WILL CONTINUE JUST BELOW DUE TO CONCERN OF
STABILITY OVER THE COLD LAKE. WINDS WILL COME DOWN DURING THE DAY
SUNDAY AND BE LIGHT NORTHERLY BY MONDAY AS HIGH PRESSURE BUILDS OVER
THE GREAT LAKES. HIGH PRESSURE WILL REMAIN THROUGH MID WEEK.

WITH STRONG NORTHEAST WINDS...DRIFTING ICE IS EXPECTED TO BE ON THE
MOVE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH SUNDAY EVENING FOR OHZ003-006>014-017>023-
     027>033-036>038-047-089.
PA...FLOOD WATCH THROUGH SUNDAY EVENING FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...RANDEL
NEAR TERM...RANDEL
SHORT TERM...RANDEL
LONG TERM...ABE
AVIATION...ABE
MARINE...OUDEMAN
Hazardous weather outlook, Mar 12, 4:24 AM EST, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
424 AM EST FRI MAR 12 2010

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-130930-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
424 AM EST FRI MAR 12 2010

...FLOOD WATCH IN EFFECT FROM 4 PM EST THIS AFTERNOON THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-130930-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
424 AM EST FRI MAR 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

River Flood Warnings in Pennsylvania, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.